Noise space decomposition method for two-dimensional sinusoidal model
The estimation of the parameters of the two-dimensional sinusoidal signal model has been addressed. The proposed method is the two-dimensional extension of the one-dimensional noise space decomposition method. It provides consistent estimators of the unknown parameters and they are non-iterative in nature. Two pairing algorithms, which help in identifying the frequency pairs have been proposed. It is observed that the mean squared errors of the proposed estimators are quite close to the asymptotic variance of the least squares estimators. For illustrative purposes two data sets have been analyzed, and it is observed that the proposed model and the method work quite well for analyzing real symmetric textures.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 58 (2013)
Issue (Month): C ()
|Contact details of provider:|| Web page: http://www.elsevier.com/locate/csda|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kundu, Debasis, 1994. "Estimating the parameters of complex-valued exponential signals," Computational Statistics & Data Analysis, Elsevier, vol. 18(5), pages 525-534, December.
- Mitra, Amit & Kundu, Debasis & Agrawal, Gunjan, 2006. "Frequency estimation of undamped exponential signals using genetic algorithms," Computational Statistics & Data Analysis, Elsevier, vol. 51(3), pages 1965-1985, December.
- Bansal, Naveen K. & Hamedani, G. G. & Zhang, Hao, 1999. "Non-linear regression with multidimensional indices," Statistics & Probability Letters, Elsevier, vol. 45(2), pages 175-186, November.
When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:58:y:2013:i:c:p:147-161. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.